# SDR DHL96741004

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Part number: 6516306138
- Condition: Frozen
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, NOSE GEAR DOOR LIGHT ILLUMINATED WITH GEAR LOWERING AND WOULD NOT EXTINGUISH WHEN GEAR WAS DOWN AND LOCKED.  ALSO, RED GEAR DOOR LIGHT ILLUMINATED.  VISUALLY  CHECKED GEAR DOWN AND LOCKED INDICATOR AFTER GO-AROUND.  INDICATOR INDICATED DOWN AND LOCKED.  CLEANED ICE FROM SEAL, DRIED SEAL AND REINSTALLED PER M/M 20-80-0.  DOOR WARNING SYSTEM CHECKS OK PER M/M 32-20-0.
